# SDR YENA20110328225

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 30,288 hours, 11,983 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: C13042BA03
- Part serial: C13042011233
- Condition: Failed
- Location: Nr 2
- Part time: 8,547 hours, 3,623 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 811 JFK-POP, AIR RETURN TO JFK DUE DURING TAKEOFF AUTOTHRUST KICKED OFF.  CREW TURNED IT BACK ON DURING CLIMB & IT WORKED NORMAL.  NR 2 FMGC FAILED AFTER TAKEOFF.  RESET NR 2 FMGC HAD NO EFFECT A/C POSITION INVALID MESSAGE CAME UP.  REMOVED AND REPLACED NR 2 FMGC IAW AMM 22-83-34-04, ALL OPS CHECK NORMAL.
